# SDR C2XA11TY087

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 30,671 hours, 22,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS EN ROUTE FROM PVD TO IAD WHEN A BIRD STRIKE TO THE LEFT AVIONICS BAY.  MAINTENANCE PERFORMED A GVI INSPECTION TYO THE LT AVIONIC AREA AND AVIOIC RACK AND NO DAMAGE FOUND.  A/C WAS RELEASED TO FERRY TO TYS (LOGPAGE 2432005).  MAINTENACE REPAIRED A/C FWD FUSELAGE SKIN AT FR3 AND FR 6 IAW EC 5300-01022.  A TOTAL OF 31 602'S WERE ISSUED ON THE ACCOUNTABILITY FORM FOR ALL WORK PERFORMED FOR FOM AND WORK ACCOMPLISHED, TWO OF WHICH WERE DMI'S. (1) #258061 FOR A DVI AT INTERVAL OF 10,000FLIGHT CYCLES AT STRINGER 9L REPAIR BETWEEN FR3 AND FR%)  (2)FR4 AND FR5 SPLICE REPAIRS BETWEEN STR 4L AND STR 6L FOR ADVI AT A 10,000 FLIGHT CYCLE THRESHOLD) A TEST FLIGHT WAS PERFORMED  TO CONFIRM THE ACCURACY OF THE PITOT SYSTEM BY COMPARISION FOLLOWING THE FUSELAGE REPAIRS AND TEST FLIGHT WAS SATISFACTORY.  A/C WAS RELEASED TO SERVICE.
